Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Expecting bleed after pill. Have had pain in vain. What is the meaning?

I took a morning after pill on the 27th of July and my GP said I should have a bleed in 3-4 weeks but I had a tiny bit today. I have had pains in my stomach that feel like period pains since I took it, he said this would happen but I have experienced them every day. Does this mean anything significant/could you explain what it could possibly mean?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi Hannah,

Irregularity in your periods and abdominal pain is common when one takes morning after pill. You may have your periods late; sometimes it can happen early too. All these are expected with morning after pill.

Please wait for your menstruation to begin normally.

There is nothing to worry here.

You will be fine soon.

Take care.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor